# SDR AALA201601149007

- Difficulty date: January 13, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 17,614 hours, 8,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ELEC & BURNING PLASTIC ODORS DURING DESCENT THRU 10,000, LIGHT ODOR IN THE COCKPIT & FWD GALLEY, STRONGER ODOR IN AFT GALLEY.  FLIGHT ATTENDANTS REPORTED IRRITATION TO EYES & THROAT.  MX OPERATED ALL LIGHTS, GALLEY EQUIPMENT & CABIN COMPONENTS, COULD NOT DUPLICATE.  ENG RUNS & PACKS PRODUCED NO ODORS.
